# SDR DALA2023112709723

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERTICAL WEB STA Y199 TO Y205 X 56.0 AT PAX CABIN. SUMMARY OF NRC 00230: CORROSION LEVEL 2. VERTICAL WEB STA Y199 TO Y205 X 56.0 AT PAX CABIN WAS REPLACED PER B717-200 SRM 51-41-02-0G, 51-41-05-0G, AND 51-41-01-0G. (LP #0080112)
